VOL. 9 · NO. 3 | Fall 1997
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 9 (3), (Fall 1997) DOI: 10.35834/1997/0903000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 9 (3), 130-132, (Fall 1997) DOI: 10.35834/1997/0903130
No abstract available
Articles
H. W. Lu, Harold Bowman, Peter J.-S. Shiue
Missouri J. Math. Sci. 9 (3), 133-139, (Fall 1997) DOI: 10.35834/1997/0903133
No abstract available
Kostadin G. Trencevski, Ice B. Risteski
Missouri J. Math. Sci. 9 (3), 140-147, (Fall 1997) DOI: 10.35834/1997/0903140
No abstract available
Joseph B. Dence
Missouri J. Math. Sci. 9 (3), 148-155, (Fall 1997) DOI: 10.35834/1997/0903148
No abstract available
Russell Euler
Missouri J. Math. Sci. 9 (3), 156-159, (Fall 1997) DOI: 10.35834/1997/0903156
No abstract available
Marvin Harrell, Kenneth Thompson
Missouri J. Math. Sci. 9 (3), 160-166, (Fall 1997) DOI: 10.35834/1997/0903160
No abstract available
Amir M. Rahimi
Missouri J. Math. Sci. 9 (3), 167-169, (Fall 1997) DOI: 10.35834/1997/0903167
David Choate
Missouri J. Math. Sci. 9 (3), 170-177, (Fall 1997) DOI: 10.35834/1997/0903170
Sivanandan Balakumar
Missouri J. Math. Sci. 9 (3), 178-183, (Fall 1997) DOI: 10.35834/1997/0903178
Problems
Missouri J. Math. Sci. 9 (3), 184-185, (Fall 1997) DOI: 10.35834/1997/0903184
No abstract available
Missouri J. Math. Sci. 9 (3), 186-197, (Fall 1997) DOI: 10.35834/1997/0903186
No abstract available
News
Missouri J. Math. Sci. 9 (3), 198-199, (Fall 1997) DOI: 10.35834/1997/0903198
No abstract available
Back to Top